MathSciNet Relay Station
MathSciNet bibliographic data
MR1701924 (2000j:11057) 11F23 (11F67 57M27 57N10)
Lawrence, Ruth; Zagier, Don Modular forms and quantum invariants of $3$-manifolds. Sir Michael Atiyah: a great mathematician of the twentieth century. Asian J. Math. 3 (1999), no. 1, 93–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement